# SDR RAIA960326

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Baggage Bay
- Part time: 396 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MAIN BAGGAGE LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE ISSUED DMI 52-3, MAINTENANCE LATER CLEARED DMI BY ADJUSTING DOOR MICROSWITCH.  (X)
